# SDR UPS204467

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE LEFT MID-CHORD AT STATION 294.5 - 312, LBL 15 AND WL 170.  MAINTENANCE REMOVED CORROSION BEYOND LIMITS, REMOVED AND REPLACED THE CHORD, FINAL INSTALLATION PER SRM 51-30-2, 53-10-1 AND 56-40-00.
